# SDR MASA2023020700025

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 28,056 hours, 24,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMER FLOOD INP ROW 14 & 15
R&R LIGHT BULB OPS CHECK GOOD NO DEFECTS NOTED
